Affordable Access

Access to the full text

The relativistic Enskog equation near the vacuum in the Robertson–Walker space-time

Authors
  • Ciake Ciake, Fidele Lavenir
  • Takou, Etienne
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Aug 23, 2018
Volume
10
Issue
3
Pages
273–284
Identifiers
DOI: 10.1515/apam-2018-0009
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper, we consider the Cauchy problem for the relativistic Enskog equation with near vacuum data for a hard sphere gas in the Robertson–Walker space-time. We prove an existence and uniqueness result of the global (in time) mild solution in a suitable weighted space. We also study the asymptotic behavior of the solution as well as the L ∞ {L^{\infty}} -stability.

Report this publication

Statistics

Seen <100 times